Numerical treatment of oscillary functional differential equations

Hdl Handle:
http://hdl.handle.net/10034/210509
Title:
Numerical treatment of oscillary functional differential equations
Authors:
Ford, Neville J.; Yan, Yubin; Malique, Md A.
Abstract:
This preprint is concerned with oscillatory functional differential equations (that is, those equations where all the solutions oscillate) under a numerical approximation. Our interest is in the preservation of qualitative properties of solutions under a numerical discretisation. We give conditions under which an equation is oscillatory, and consider whether the discrete schemes derived using linear v-methods will also be oscillatory. We conclude with some general theory
Affiliation:
University of Chester
Citation:
Journal of Computational and Applied Mathematics, 234(9), 2010, pp. 2757-2767
Publisher:
Elsevier
Journal:
Journal of Computational and Applied Mathematics
Publication Date:
Sep-2010
URI:
http://hdl.handle.net/10034/210509
DOI:
10.1016/j.cam.2010.01.035
Additional Links:
http://www.journals.elsevier.com/journal-of-computational-and-applied-mathematics/
Type:
Article
Language:
en
Description:
NOTICE: this is the author’s version of a work that was accepted for publication in Journal of computational and applied mathematics. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Journal of computational and applied mathematics, 234(2010), doi: 10.1016/j.cam.2010.01.035
ISSN:
0377-0427
EISSN:
1879-1778
Appears in Collections:
Mathematics

Full metadata record

DC FieldValue Language
dc.contributor.authorFord, Neville J.en
dc.contributor.authorYan, Yubinen
dc.contributor.authorMalique, Md A.en
dc.date.accessioned2012-02-10T15:55:37Zen
dc.date.available2012-02-10T15:55:37Zen
dc.date.issued2010-09en
dc.identifier.citationJournal of Computational and Applied Mathematics, 234(9), 2010, pp. 2757-2767en
dc.identifier.issn0377-0427en
dc.identifier.doi10.1016/j.cam.2010.01.035en
dc.identifier.urihttp://hdl.handle.net/10034/210509en
dc.descriptionNOTICE: this is the author’s version of a work that was accepted for publication in Journal of computational and applied mathematics. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Journal of computational and applied mathematics, 234(2010), doi: 10.1016/j.cam.2010.01.035en
dc.description.abstractThis preprint is concerned with oscillatory functional differential equations (that is, those equations where all the solutions oscillate) under a numerical approximation. Our interest is in the preservation of qualitative properties of solutions under a numerical discretisation. We give conditions under which an equation is oscillatory, and consider whether the discrete schemes derived using linear v-methods will also be oscillatory. We conclude with some general theoryen
dc.language.isoenen
dc.publisherElsevieren
dc.relation.urlhttp://www.journals.elsevier.com/journal-of-computational-and-applied-mathematics/en
dc.subjectfunctional differential equationsen
dc.subjectdelay equationsen
dc.subjectoscillatory solutionsen
dc.subjectnumerical schemesen
dc.subjectdiscrete equationsen
dc.titleNumerical treatment of oscillary functional differential equationsen
dc.typeArticleen
dc.identifier.eissn1879-1778en
dc.contributor.departmentUniversity of Chesteren
dc.identifier.journalJournal of Computational and Applied Mathematicsen
This item is licensed under a Creative Commons License
Creative Commons
All Items in ChesterRep are protected by copyright, with all rights reserved, unless otherwise indicated.